# SDR HNAA2018021400029

- Difficulty date: February 12, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 34,652 hours, 30,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT ARMED CAUTION MESSAGE,  DISPLAYED RANDOMLY 4 - 5 TIMES ON EICAS, SWITCH WAS VERIFIED TO BE IN THE ARMED POSITION.  OPS CHECKED THE EMERGENCY LIGHTING SYSTEM, FOUND GOOD AT THIS TIME IAW 33-50-00. NO ERRONEOUS MESSAGES NOTED. OK FOR SERVICE.
